# SDR DALA2022111407320

- Difficulty date: November 13, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 88,373 hours, 41,413 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SHIP 3233 -ATB/DE- FLIGHT RETURNED TO ATL DUE TO HEARING A LOUD BANG FOLLOWED BY HIGH ENGINE VIBRATIONS FROM #1 ENGINE. ATL MAINTENANCE FOUND METAL IN THE TAILPIPE. CORRECTIVE ACTION: ENGINE CHANGE REQUIRED. R/R #1 ENGINE PER A320 AMDS WORK CARD 7100-9901-LT. (8681554)
